MathSciNet Relay Station
MathSciNet bibliographic data
MR1215199 (94h:46017) 46B10 (46B20)
Contreras, Manuel D.; Payá, Rafael On upper semicontinuity of duality mappings. Proc. Amer. Math. Soc. 121 (1994), no. 2, 451–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement